# SDR AALA202307316811

- Difficulty date: July 25, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A320*
- Aircraft serial: 3712
- Aircraft time: 49,367 hours, 18,404 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21901
- Condition: Warning Message
- Location: Zone 800 - Doors
- Part time: 8,484 hours, 1,871 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER PULLING INTO GATE BEFORE OPENING DOOR 1L CIDS PANEL SHOWED CHECK DOOR PRESSURE. MAINTENANCE REPLACED THE L1 DOOR SILDE PER TASK CARD 26L00025010 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
